The density of tuples restricted by relatively r-prime conditions

Brian D. Sittinger; Vickie V. Chen;


In order to consider j-wise relative r-primality conditions that do not necessarily require all j-tuples of elements in a Dedekind domain to be relatively r-prime, we define the notion of j-wise relative r-primality with respect to a fixed j-uniform hypergraph H. This allows us to provide further generalisations to several results on natural densities not only for a ring of algebraic integers O, but also for the ring F_q[x].

Vol. 25 (2024), No. 1, pp. 465-477

Download: MMN-4338